Hokkaido Mathematical Journal

Projection of generic 1 and 2-parameter families of space curves

Fabio Scalco DIAS

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The present paper deals with the study of the geometrical properties of generic 1 and 2-parameter families of space curves by using projections into planes. It presents directions of projection and conditions on the coefficients of these families such that the projection exhibits Morsifications of the A4, A6 and E6 singularities and transitions between the Morsifications of the E8 singularity.

Article information

Source
Hokkaido Math. J., Volume 44, Number 2 (2015), 221-250.

Dates
First available in Project Euclid: 1 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1470053292

Digital Object Identifier
doi:10.14492/hokmj/1470053292

Mathematical Reviews number (MathSciNet)
MR3532108

Zentralblatt MATH identifier
1336.53003

Subjects
Primary: 53A04: Curves in Euclidean space 58K60: Deformation of singularities 14H50: Plane and space curves

Keywords
projection of space curves plane curve singularities Morsification

Citation

DIAS, Fabio Scalco. Projection of generic 1 and 2-parameter families of space curves. Hokkaido Math. J. 44 (2015), no. 2, 221--250. doi:10.14492/hokmj/1470053292. https://projecteuclid.org/euclid.hokmj/1470053292


Export citation